# SDR UALA2011110806090

- Difficulty date: November 8, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,145 hours, 14,089 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT GATE RT PACK INOP IN AUTO WITH APU ON WORKS IN SSBY MODE.  RT TEMP INOP EICAS MSG INTERROGATED RT PACK CONTROLLER FOUND RAM OUTL ACTR FLAGGED.  UNABLE TO RESET REMOVED PLUG ON RAM AIR OUTLET ACTUATOR NOW SYSTEM RESET.  PACK IS WORKING NOW IN AUTO MODE BUT DUE TO HISTORY DEFERRED PER MEL 2151K.  STANDBY CONTROLLER ALL OK.  RT SYSTEM WORKS OK IN STBY MODE.
